43 133

Cited 0 times in

A Case of Vitiligo in a Hepatitis C Patient after Pegylated Interferon Treatment

Other Title
C형 간염환자에서 Pegylated Interferon 치료 후 발생한 백반증 1예
Authors
인, 성일; 강, 희영
Citation
Korean journal of dermatology, 46(6):809-811, 2008
Journal Title
Korean journal of dermatology; 대한피부과학회지
ISSN
0494-4739
Abstract
The use of pegylated interferon (PEG-IFN) and ribavirin is considered standard therapy for patients with chronic hepatitis C. The treatment has been linked with a number of dermatologic manifestations such as alopecia, skin rash, pruritus, injection site inflammation and occasionally, with vitiligo. We report a case of vitiligo that occurred during treatment with PEG-IFN and ribavirin in a hepatitis C patient. The autoimmune adverse effects of IFN therapy should be considered in the treatment of vitiligo in such patients.
Keywords
Hepatitis CPegylated InterferonRibavirinVitiligo
Appears in Collections:
Journal Papers > School of Medicine / Graduate School of Medicine > Dermatology
AJOU Authors
강, 희영
Files in This Item:
fulltext not available.txtDownload
Export
RIS (EndNote)
XLS (Excel)
XML

qrcode

해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse